# SDR AC2A077542

- Difficulty date: December 26, 2001
- Submitted: January 8, 2002
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 880 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 222312753103
- Condition: Cracked
- Location: T/R Blade
- Part time: 281 hours
- Component: T/R Blade, 222016001131
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE BEARINGS WERE CRACKED. REPLACED TWO BEARINGS.
